None found.

  • Size

    80 ct

    Description

    Advil® Liqui-Gel® Capsules Minis. New smaller capsule. Same strength. Solubilized Ibuprofen capsules, 200 mg. Pain reliever/fever reducer (NSAID). 80 liquid filled capsules. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever. Liqui-Gels® is a trademark or registered trademark of Catalent Pharma Solutions. Questions or comments Call toll free 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©2017 Pfizer Inc.

    Identifier

    00305731769807

    SKU/UPC

    30573176980

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    20 ct

    Description

    Other Information: Each tablet contains: sodium 416 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Acetaminophen/Pain reliever - fever reducer. Chlorpheniramine maleate/Antihistamine. Dextromethorphan HBr/Cough suppressant. Phenylephrine hydrochloride/Nasal decongestant. Fever & body ache. Cough. Nasal congestion. Runny nose. Sore throat. Does not contain aspirin. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00016500564966

    SKU/UPC

    1650056496

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer